# SDR ASAA2017052420859

- Difficulty date: May 24, 2017
- Submitted: May 25, 2017
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 39,665 hours, 11,757 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7297 · Turbine Engine System Wiring
- Part: Elec Connector
- Part number: 3250257020
- Condition: Damaged
- Location: J7 Harness
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING UNDERCOWL INSPECTION,  DISCOVERED THE J7 HARNESS FROM EEC WITH A ROTATING BACKSHELL AT THE STATOR MOTOR CONNECTION.  ACFT GROUNDED.  REMOVED AND REPLACED THE WIRE HARNESS IAW AMM 71-51-03-000-801-F00 AND 71-51-03-400-801-F00.  PERFORMED REQUIRED INSTALLATION TESTS IAW AMM 71-00-00-800-811-F00, EEC TESTED IAW AMM TASK 73-21-00-700-804-F00, AND ACTUATORS TESTED ED AMM 71-00-00-700-807-F00.  ALL TESTS PASSED, CHECKED GOOD FOR SERVICE.
